Tohoku Mathematical Journal

On the asphericity of the higher dimensional complex

Hidekazu Wada

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 7, Number 1-2 (1955), 9-13.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178245103

Digital Object Identifier
doi:10.2748/tmj/1178245103

Mathematical Reviews number (MathSciNet)
MR0073176

Zentralblatt MATH identifier
0065.38502

Subjects
Primary: 55.0X

Citation

Wada, Hidekazu. On the asphericity of the higher dimensional complex. Tohoku Math. J. (2) 7 (1955), no. 1-2, 9--13. doi:10.2748/tmj/1178245103. https://projecteuclid.org/euclid.tmj/1178245103


Export citation

References